# SDR FDEA202401260115

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 49,147 hours, 26,531 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: GTCP331250H
- Part serial: P1144
- Condition: Failed
- Location: Aft
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER CLOSING THE DOORS FOR DEPARTURE, SMELLED  ELECTRICAL SMOKE. DISCOVERED SMOKE OF UNKNOWN  ORIGIN IN COURIER COMPART & CARGO  AREA.   APU AUTO SHUTDOWN. NOT SURE IF THE APU  SHUTDOWN IS RELATED TO THE SMOKE & ELECTRICAL ODOR.   R & R STARTER. OPS  CHECK FAIL. T/SHOT WITH TSM. ECB SHOWED STARTER CRKT.  R & R CONTACTORS 5KA & 10KA.  NO HELP. REINSTALLED ORIGINAL 5KA CONTACTOR.  FOUND FUSE 6KA BLOWN.  R & R FUSE.  TRIED TO START APU &  FUSE FAILED AGAIN.  R & R FUSE AGAIN. TRIED TO TURN GEARBOX THROUGH STARTER. 0 ROTATION THROUGH STARTER.  REMOVED EXHAUST DUCT FROM COOLING FAN & TRIED TO TURN FAN.  FOUND FAN WOULD NOT TURN. SUSPECT GEARBOX SEIEZED.   R & R APU IAW WORK CARD 4910000-00-00. OPS CHECK GOOD.
